Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Pus filled skin eruptions near bedsore, had femur fracture. Is it safe to take Mega CV?

my self Amen Gupta, a SCI (C3-C7), fractured rt. femur since 01.04.2005. operated and inserted aluminium plated on C5-C6 and rod in femur bone . developed bed sore on rt. side leg, which is now much better. recently taking homeopathic treatment for UTI as kidneys were effected due to urinary infection. Urea and Creatinine levels have come down to 43 and 1.25 from 76 and 3.6. However, I m facing a problem of skin eruptions (filled with pus) since some time near bedsore . now they are occuring at bottoms. what could be the possible reason. Anticiotic Mega CV 625 has been told thrice a day. Pl. let me know if it is safe to take it.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
The rash you are describing can be furuncle,impetigo, contact dermatitis etc.
Keep the area clean and dry.You can apply neosporin ointment over the area.
Also you can take Mega CV antibiotic it is safe.Furuncle and impetigo will be cleared from mega CV.
You can apply calamine lotion over the area.Also you can take tab paracetamol for pain .

Visit a qualified dermatologist for proper diagnosis and treatment.

Hope this helps.

Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor